# SDR DL757000871

- Difficulty date: May 1, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 46,999 hours, 25,055 cycles
- Engine time: 6,506 hours, 2,971 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PW2037
- Part serial: 26311
- Condition: Stalled
- Location: Nr 2
- Part time: 6,506 hours, 2,971 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL ON DEPARTURE AT APPROXIMATELY 6,000 FEET, BROUGHT IT BACK TO IDLE.  FOUND METAL IN TAILPIPE.  REPLACING NR TWO ENGINE.
